pleaseeehelp

Location: london
Member since 7/6/2011

Activity

  • 8 total posts
  • 1 comment
  • 7 questions

Questions from pleaseeehelp

Options for Muscle Loss Under Eyes?

Hello, i am 24 i feel like i have muscle loss under the eyes..it's very hollow looking. no one in my family has this problem.my skin on face is very dehydrated and... READ MORE

Will Accutane Help The Rash-Like Patches On My Face? Other Options?

I have these patches around nose on both sides forcouple months.There r clogged pores underneath.I've been to 2 derms they keep prescribing me antibiotics.These patches... READ MORE

Was Told I Have Rosacea and Should Take Accutane, Does That Seem Right? (Photos)

My skin is raised on cheeks. i used harsh acne products and this has been there for months now. looks worse after showering and putting moisturizer. it also has little holes... READ MORE

Swollen, Dry Eyelids And Eyelashes Falling Out. What's Going On?

Hello doctors, my eyelids have been swollen for a quite a while. they feel dry too if i put moisturizer on it, it gives me a headache or more like pain around the eye area. my... READ MORE

Is This Eyelid Eczema? It Hurts.

Hello doctors, i have had this for a long time.i am always in pain because of this.i have tried from pure aloe vera to vaseline.i applied aquaphor and it kind of made it worse.... READ MORE

What Are These Lines on Cheeks and How can I Get Rid of Them? (photo)

Hello, what are these line on cheeks? they look like patches and also only those patches get oily.they are dark in color. i went to couple derms but nothing has helped. please... READ MORE

Skin Care Problems After Retin-A?

I have a problem that no doc can resolve. everytime i put moisturizer on my face,my face gets swollen and i feel like bad clogged sinuses underneath the eyes when i wash my... READ MORE

Recent comments from pleaseeehelp

Hi learningtolove.. same exact thing is happening to me. it makes me look like i have deep wrinkles and bags. my derm told me to keep putting tazorac on eyelids and kept gettind worse.its so bad now that i get rash from even aquaphor.... READ COMMENT